# SDR VNAA2014091800006

- Difficulty date: September 18, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,780 hours, 25,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  THE FLOOR SUPPORT BETWEEN BS 310 - 349 LBL 45, FOUND CORRODED.  R & R 1 IAW SRM 51-42-06, 51-42-21 AND 51-40-11.
